# SDR 2003UALA00646

- Difficulty date: August 21, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N365UA
- Make and model: Boeing 737322
- Aircraft serial: 24534
- Aircraft time: 42,234 hours, 24,692 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM AT BS 927 AT RBL 45 IS CRACKED AFT SIDE UNDER T-CAP.  MAJOR REPAIR ACCOMPLISHED, INSTALLED SUPPORT ANGLE AND STRAPS.
